BibTeX record journals/tamm/BrinkmanO12

download as .bib file

@article{DBLP:journals/tamm/BrinkmanO12,
  author    = {Daniel Brinkman and
               Peter J. Olver},
  title     = {Invariant Histograms},
  journal   = {The American Mathematical Monthly},
  volume    = {119},
  number    = {1},
  pages     = {4--24},
  year      = {2012},
  url       = {https://doi.org/10.4169/amer.math.monthly.119.01.004},
  doi       = {10.4169/amer.math.monthly.119.01.004},
  timestamp = {Wed, 14 Nov 2018 10:35:05 +0100},
  biburl    = {https://dblp.org/rec/bib/journals/tamm/BrinkmanO12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics